# SDR 95FDEA01136

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 727-25
- Aircraft serial: 18289
- System (JASC): 5754 · Leading Edge Devices
- Part: Bonding Jumper
- Condition: Corroded
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BULLNOSE BONDING JUMPER ON K-FLAP I/B UPPER ATTACH POINT.  REMOVED CORROSION AND RELOCATED BONDING JUMPER ON K-FLAP PER FEDEX DRAWING SR37-57-010 RMB.
